American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(47B48) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 3 of 3 found      Go to page: 1

[1] P. Galindo, T. W. Gamelin and M. Lindström. Composition operators on uniform algebras, essential norms, and hyperbolically bounded sets. Trans. Amer. Math. Soc. 359 (2007) 2109-2121. MR 2276672.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] Matej Bresar and Peter Semrl. On locally linearly dependent operators and derivations. Trans. Amer. Math. Soc. 351 (1999) 1257-1275. MR 1621729.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] A. R. Sourour. Invertibility preserving linear maps on $\mathcal{L}(X)$. Trans. Amer. Math. Soc. 348 (1996) 13-30. MR 1311919.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 3 of 3 found      Go to page: 1


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia